# SDR IXXA20230513001

- Difficulty date: May 13, 2023
- Submitted: May 14, 2023
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 108,951 hours, 19,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Part serial: NSN
- Condition: Corroded
- Part time: 108,951 hours, 19,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 34R CORRODED BETWEEN STA 732 TO STA 752
